# SDR FDEA202503220470

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA058211
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON OVERWING FLOOR BEAM ON STATION 1256 AT   X= 109 UPPER FLANGE FOUND CRACK APPROXIMATE 0.2". OVERWING FLOOR BEAM ON STATION 1256 AT X=109 UPPER FLANGE CRACKED AREA REPAIRED   AS PER EA # 1-5310-T0382645 P1   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
